MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRESSING,HONEY,THERAHONEY,1.5 OZ TUBE

Medline Industries, LP MEDLINE; DRESSING,HONEY,THERAHONEY,1.5 OZ TUBE
Catalog Number MNK0015
Medical Device Problem Code Device Ingredient or Reagent Problem (2910)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "turning out to be crystallized".
 
Additional Manufacturer Narrative
Customer reported issue of crystalization with item mnk0015 dressing,honey,therahoney,1.5 oz tube.The sample sent in for investigation was evaluated and was found to exhibit abnormal color, consistency, and pressure in the tube.The crystallization issue was not able to be confirmed with the sample sent in for investigation.The cause code was updated to reflect dc: supplier error non-asia (medline brnd), and the complaint was ok to close with no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DRESSING,HONEY,THERAHONEY,1.5 OZ TUBE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
felipe bifareti
MDR Report Key50835142
Report Number1417592-2026-45840
Device Sequence Number10060330
Product Code FRO
UDI-Device Identifier40884389154558
UDI-Public40884389154558
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMNK0015
Device Lot NumberLMPTH0214B
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/19/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2023
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown